Gemcitabine and Cisplatin induced posterior reversible encep
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
"Posterior reversible encephalopathy syndrome (PRES) is a recently described, scarcely documented clinical entity. PRES is caused by various factors, the most common being hypertension, followed by nonhypertensive causes such as renal diseases and immunosuppressive therapy. Recently, some cases have been reported about the association of increased use of cytotoxic and immunosuppressive agents in cancer patients, and relevant reports have increased with advances in radiological examinations.

This article reports a case of gallbladder cancer with liver metastasis undergoing gemcitabine- and cisplatin-based chemotherapy who presented with complaints of seizures, headache, and bilateral lower limb weakness. Thorough clinical examination, biochemical analysis and radiological evaluation led to diagnosis of PRES. It is important to recognize this syndrome which will facilitate early diagnosis and prompt symptomatic management."....

http://bit.ly/2fBuUR9
Like
Comment
Share